MathSciNet Relay Station
MathSciNet bibliographic data
MR2642410 11S37 (11S20)
Kisin, Mark Deformations of $G\sb {\Bbb Q\sb p}$ and ${\rm GL}\sb 2(\Bbb Q\sb p)$ representations. Astérisque No. 330 (2010), 511–528. ISBN: 978-2-85629-281-5
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement